MAUDE Adverse Event Report: COVIDIEN KENDALL

COVIDIEN KENDALL
Model Number 6641
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 06/14/2017.An investigation is currently underway.Upon completion, the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported greater adherence than normal.It was difficult to remove; causing a laceration on the skin of the patient's hand.The customer further reports there was no medical intervention as a result.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL
Manufacturer (Section D)
COVIDIEN
1647 perkins rd
augusta GA 30913
MDR Report Key6640255
Report Number1018120-2017-05045
Device Sequence Number1049051
Product Code KNT
UDI-Device Identifier30884521007035
UDI-Public30884521007035
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2018
Device Model Number6641
Device Catalogue Number6641
Device Lot Number16L087762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by Manufacturer05/18/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date09/07/2017
Patient Sequence Number1
Patient Age73 YR